# SDR AALA20120307015

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 61,728 hours, 21,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 5775286
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED EMERGENCY FLASHLIGHT AT MID-GALLEY, NEAR RIGHT NUMBER 2 DOOR, NOT WORKING OR TESTING.  REPLACED EMERGENCY FLASHLIGHT BATTERIES FOR MID-GALLEY FLASHLIGHT.  OPS CHECK NORMAL.
